To eat a few years of treatment of hyperthyroidism, but not on time to review, still according to the original dose of medicine, Ms. Xu from “hyperthyroidism” eat into a “hypothyroidism”, resulting in a big heart like watermelon, nearly caused a catastrophe.
64-Year-old Xu, who lives in Hankou, has “hyperthyroidism” History of about 3 years, has been taking treatment of hyperthyroidism drugs, although the symptoms in the treatment of six months after the remission, but she too trouble has not been to the hospital review. In the last one months, Ms. Xu found herself gradually declining, climbing a staircase to feel the difficulty of breathing, but also found the body and limbs have been swollen, like carrots. In the vicinity of the clinic measured blood pressure for “shock blood pressure”, the family had to send her to the four hospitals in Wuhan to check.
After detailed physical examination and associated imaging findings, Ms. Xu’s pericardium has a large number of effusion, about 1000 ml, the whole heart as big as “watermelon”, the reception of Hongseng doctor introduced, it is the pericardial effusion caused Ms Xu symptoms of these discomfort, as well as “pericardial tamponade” this serious complication.
冮 Hongseng explained that the heart of the pericardium had only a few ml of liquid to lubricate the pericardial cavity, but if the liquid accumulates more, will appear acute or chronic cardiac tamponade, Ms. Xu Pericardial effusion should be caused by “hypothyroidism”, and lead to “hypothyroidism” is the long-term treatment of hyperthyroidism drug-induced drug “Methyl minus”.
According to Ms. Xu, when the treatment of hyperthyroidism, the doctor told her to visit once a month, three-month review of the thyroid function, but since the beginning of the drug treatment of hyperthyroidism, did not feel the body discomfort, it has not been to the hospital review, did not expect to eat a big problem.